MAUDE Adverse Event Report: ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 20MM; SCREW, FIXATION, BONE

ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 20MM; SCREW, FIXATION, BONE
Model Number LOCKING SCREW, TITANIUM 3.5MM X 20MM
Health Effect - Clinical Code Pain (1994)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
During removal of screws/hardware post lisfranc healing - screws were broken.The devices involved were as follows: ar-8935l-26 qty 1.Ar-8935l-20 qty2.Ar-8935-18 qty 1.Additional information obtained 8/27/18: the original lisfranc procedure took place on (b)(6) 2017.It was discovered that the screws were broken and the revision was scheduled due to patient pain and broken hardware.The date of the revision procedure was (b)(6) 2018, during which broken screws were explanted.Both original and revision procedures were performed at the same facility by the same surgeon.It is unknown if all original implants were explanted during the revision.Risk manager could only confirm that the reported screws were explanted.

Brand Name
LOCKING SCREW, TITANIUM 3.5MM X 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7846930
Report Number1220246-2018-00627
Device Sequence Number1939747
Product Code HWC
UDI-Device Identifier00888867050914
UDI-Public00888867050914
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOCKING SCREW, TITANIUM 3.5MM X 20MM
Device Catalogue NumberAR-8935L-20
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight62